Electron. J. Diff. Eqns., Vol. 2005(2005), No. 56, pp. 1-14.

On the $\Psi$-stability of a nonlinear Volterra integro-differential system

Aurel Diamandescu

In this paper we prove sufficient conditions for $\Psi$-stability of the zero solution of a nonlinear Volterra integro-differential system.

Submitted March 29, 2005. Published May 31, 2005.
Math Subject Classifications: 45M10, 45J05.
Key Words: $\Psi$-stability; $\Psi$-uniform stability.

Show me the PDF file (245K), TEX file, and other files for this article.

Aurel Diamandescu
University of Craiova
Department of Applied Mathematics
13, ``Al. I. Cuza'' st.
200585, Craiova, Romania
email: adiamandescu@central.ucv.ro

Return to the EJDE web page